# SDR 05FDEA02635

- Difficulty date: August 24, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 23,287 hours, 12,794 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT DR FWD LWR CORNER HAS A CRACK INDICATION ON EXTERNAL SKIN AT FRAME 67 AREA MARKED.  REMOVED DAMAGE AND INSTALLED REPAIR IAW A300-600 SRM 53-17-12, 51-40-21 AND AMM 53-10-18.
